# SDR R61A2022043000311

- Difficulty date: April 30, 2022
- Submitted: April 30, 2022
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 35,834 hours, 27,577 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062613004
- Condition: Mislocated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - ELONGATED HOLE ON TOP FLANGE RIB 13 RH HORIZ. STAB.  PERFORMED PERMANENT REPAIR ON RIB 13 UPPER FLANGE PER ETD2022-170-013971
